International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 092423 | https://doi.org/10.1155/2007/92423

V. Lakshmana Gomathi Nayagam, Geetha Sivaraman, "Semi-Hausdorff Fuzzy Filters", International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 092423, 10 pages, 2007. https://doi.org/10.1155/2007/92423

Semi-Hausdorff Fuzzy Filters

Academic Editor: Etienne E. Kerre
Received04 Apr 2007
Revised16 Sep 2007
Accepted19 Nov 2007
Published20 Jan 2008

Abstract

The notion of fuzzy filters was studied by Vicente and Aranguren (1988), Lowen (1979), and Ramakrishnan and Nayagam (2002). The notion of fuzzily compactness was introduced and studied by Ramakrishnan and Nayagam (2002). In this paper, an equivalent condition of fuzzily compactness is studied and a new notion of semi-Hausdorffness on fuzzy filters, which cannot be defined in crisp theory of filters, is introduced and studied.

References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. M. A. de Prada Vicente and M. S. Aranguren, “Fuzzy filters,” Journal of Mathematical Analysis and Applications, vol. 129, no. 2, pp. 560–568, 1988. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. P. V. Ramakrishnan and V. L. G. Nayagam, “Hausdorff interval valued fuzzy filters,” Journal of the Korean Mathematical Society, vol. 39, no. 1, pp. 137–148, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, pp. 182–190, 1968. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  5. C. K. Wong, “Covering properties of fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 43, pp. 697–704, 1973. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. C. K. Wong, “Fuzzy points and local properties of fuzzy topology,” Journal of Mathematical Analysis and Applications, vol. 46, pp. 316–328, 1974. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. P.-M. Pu and Y.-M. Liu, “Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571–599, 1980. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  8. M. H. Ghanim, E. E. Kerre, and A. S. Mashhour, “Separation axioms, subspaces and sums in fuzzy topology,” Journal of Mathematical Analysis and Applications, vol. 102, no. 1, pp. 189–202, 1984. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  9. P. V. Ramakrishnan and V. L. G. Nayagam, “Fuzzily compact space,” Journal of Fuzzy Mathematics, vol. 10, no. 3, pp. 615–625, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  10. P. V. Ramakrishnan and V. L. G. Nayagam, “Nearly fuzzy Hausdorff spaces,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 6, pp. 695–711, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2007 V. Lakshmana Gomathi Nayagam and Geetha Sivaraman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views155
Downloads566
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.